# SDR CALA2014010800045

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 60,046 hours, 5,882 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 32198A7
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 PAX DOOR POWER ASSIST RESERVOIR PRESS FOUND TO BE BELOW SERVICEABLE LIMITS. REPLACED R3 PAX DOOR POWER ASSIST RESERVOIR BOTTLE.  OPERATIONS CHECKED NORMAL IAW AMM 52-11-22-400-801.  ROTABLE PARTS CHANGE WAS INDICATED TT 1634405, SN OFF 01987 RESERVOIR, ENTR OFF 25-5211-9-9001 1987 & ON 25-5211-9-9001 5997.
